# SDR AWXA200600569

- Difficulty date: March 27, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 16,430 hours, 6,284 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EGM294
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 16,430 hours, 6,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, APPROX 8500' REPORTED NR 1 ENG COMPRESSOR STALL WITH A LOUD BANG, FIREBALL, & EPR DROP TO NEARLY "0" THEN RECOVERY.  REPORTED ECAM ANNUNCIATED "COMPRESSOR STALL" THEN CLEARED AS ENG RESUMED NORMAL OPS.  RETURNED TO ATL.  MX T/S IAW AIRBUS 320 TSM.  COMPLIED WITH VSV ACT LINKAGE LUBE IAW AIRBUS 320 MM.  PERFORMED BOROSCOPE OF NR 1 ENG IAW AMM, NO DEFECTS NOTED.  REPLACED 7TH STAGE BLEED VLE IAW MM.  PWR ASSURANCE TESTS WERE GOOD ON NR 1 ENG IAW AWA TASK CARD F5M71312.  DURING POWER ASSURANCE RUNS, THE NR 2 ENG EXPERIENCED COMPRESSOR STALL.  VSV ACT ON NR 2 ENG LUBED & BORESCOPED NR 2 ENG IAW AMM.  NO DEFECTS NOTED.  ANOTHER PWR ASSURANCE RUN ACCOMP AND ALL SYSTEMS OPS NORMAL ON BOTH ENG.
